# SDR CA011207003

- Difficulty date: December 4, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,916 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Ac System
- Part time: 26,709 hours, 27,114 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN)  THE FLIGHT CREW REPORTED SMOKE AND ELECTRICAL SMELL IN THE COCKPIT. THEY NOTICED THAT THE PRIMARY INVERTER CAUTION LIGHT WAS ON AS WELL AS THE PRIMARY INVERTER POWER CIRCUIT BREAKER HAD POPPED.  MAINTENANCE ISOLATED THE INVERTER BY DISCONNECTING THE ELECTRICAL CONNECTOR AND THE SMOKE CLEARED.  THE PRIMARY INVERTER WAS THEN REPLACED AND CHECKED SERVICEABLE.
